Show simple item record

Convergence of spectral methods for hyperbolic initial-boundary value systems

dc.contributor.authorGottlieb, David
dc.contributor.authorLustman, Liviu
dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-06T19:41:06Z
dc.date.available2008-10-06T19:41:06Z
dc.date.issued1987-06
dc.identifier.citationD. Gottlieb, L. Lustman & E. Tadmor (1987). Convergence of spectral methods for hyperbolic initial-boundary value systems. SIAM Journal on Numerical Analysis 24 (1987), 532-537.en
dc.identifier.urihttp://hdl.handle.net/1903/8438
dc.format.extent456231 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectspectral methodsen
dc.subjecthyperbolic systemsen
dc.subjectconverganceen
dc.subjectstabilityen
dc.titleConvergence of spectral methods for hyperbolic initial-boundary value systemsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record